# SDR FDEA201311172817

- Difficulty date: November 17, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 21,822 hours, 12,131 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53978155200
- Condition: Dented
- Location: Frame 66 S35r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER FUSELAGE DENTED,  FRAME 66,  25 INCHES FWD OF BULK CARGO DOOR UPPER CORNER  4 INCHES BELOW STR 35R.   PERFORMED REPAIR IAW SRM 53-10-12, FIG 208, SHEET 3, PAGES 287/288.   REPAIR CLASSIFIED AS MAJOR.
